# SDR CALA2025060505285

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 80,416 hours, 34,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A6666
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY ESCAPE SLIDE DEPLOYED DURING MAINTENANCE REPLACED R2 EMERGENCY ESCAPE SLIDE PER AMM 25-62-44-400-802A. OPS CHECK GOOD.PARTS USED:  31-2561-9-0015, QTY :1 ROTABLE PARTS CHG:TT # 1482000 SN OFF 6666 PN OFF 31-2561-9-0015 .SLIDE, ASSY, EV  OFF 31-2561-9-0015 6666 ON 31-2561-9-0015 0394 COMPLETED RII RESPONSIBILITY AND CRITICAL STEPS OF EVACUATION SLIDE CHANGE PER GMM 09-25-05 AND AMM 25-62-44-400-802A
